ArticleJournal of pharmaceutical health care and sciences2025
Diagnostic assistance provided by a pharmacist for the syndrome of inappropriate antidiuretic hormone secretion caused by carboplatin plus nab-paclitaxel chemotherapy in an elderly patient with lung cancer: a case report.
Article in Journal of pharmaceutical health care and sciences, 2025. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Not yet cited in PubMed.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
0 citing papers in PubMed.
No citing paper in PubMed yet.
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
4 authors.
Funding
No grant is acknowledged in the PubMed record.
Abstract
backgroundSyndrome of inappropriate antidiuretic hormone secretion (SIADH) is the most common cause of hyponatremia. Although SIADH induced by carboplatin (CBDCA) plus nab-paclitaxel (nab-PTX) has been reported, there is limited evidence for SIADH being suspected by pharmacists during chemotherapy in elderly patients and contributing to early intervention through diagnostic support for physicians. CASE PRESENTATION: An 84-year-old man was diagnosed with stage 3A squamous cell carcinoma of the right lung. Genetic mutations and expression of programmed cell death protein ligand 1 were < 1%. The patient was started on CBDCA area under the curve of 5 mg/mL·min on day 1 plus nab-PTX 70 mg/m
conclusionsWe encountered a case in which the patient developed chemotherapy-induced SIADH but was able to continue chemotherapy because of early pharmacist intervention. In elderly patients without genetic mutations and few treatment options, even if they develop SIADH, chemotherapy should be continued with monitoring of serum sodium levels by physicians and pharmacists.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.